# SDR IPXA2021071271586

- Difficulty date: July 9, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 19,936 hours, 11,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ACREW ENTRY DOOR EXT HANDLE BROKEN LINKAGES. BROKEN HINGE ON CREW DOOR LINING ASSY DOOR.R/R LINKAGES, ADJ/TEST GOOD IAW MM 52-10-20. R/R HINGE AND LINING DOOR ASSY IAW MM 52-10-13.
